Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 195, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 4:00 PM EDT for Gwinnett County, Walton County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2019, 4:00 PM EDT (20:00 UTC)
- Expired
- Jun 23, 2019, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gwinnett County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:01 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 23, 3:01 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Sun Jun 23 2019 .SHORT TERM /Tonight through Monday Night/... To begin the short term period, the axis for the upper level ridge pattern that was responsible for our long-lived upper northwesterly flow pattern is centered over the forecast area. This ridge will continue to flatten out and move eastward later today and into Monday. As a result, the more organized convective complexes traversing this upper flow will be positioned more to the east of our forecast area today. Convection has entered the area from Alabama and is positioned from northwest Georgia down to east- central Georgia and moving east, along with a few diurnally driven storms. It is also not entirely out of the question that one of the complexes to the east could bring a few storms into the eastern portion of the forecast area later today. Lapse rates this afternoon are a bit lower than yesterday, and between 6.5 to 7.5 J/kg area- wide. SBCAPE values generally range from 3000-3500 J/kg and DCAPE is quite a bit lower than yesterday. In spite of the relative lack of low level and deep layer shear, a few strong to severe thunderstorms are possible in this environment, with damaging winds being the primary hazard although some isolated instances of small hail are possible. As a lot of the convection will be diurnal in nature, many of the thunderstorms will begin to abate during the overnight hours. The influence of the ridge will keep PoPs low during the overnight and hours and into tomorrow morning. This will be short-lived, as the ridge will move off to the east and a shortwave slides across the Ohio Valley/Great Lakes regions during Monday afternoon and evening. On its southern end, this shortwave will drop a weakening surface frontal boundary through the forecast area during this time. This boundary will provide a focus across north Georgia with high- end chance PoPs expected, with coverage diminishing in time as it pushes further south, due to a lack of upper level support. Mid- level lapse rates will further moderate on Monday, which will further reduce the potential for severe weather. A few strong to moderately severe thunderstorms, however, cannot be ruled out at this time. The high temperatures this afternoon and Monday afternoon will range from near average to about 5 degrees above average, with mainly mid- 90s in central Georgia. Low temperatures both nights will be a little higher than climatological normals at about 5 to 10 degrees above average, with upper 60s in north Georgia and low 70s in central Georgia expected. Although heat advisory criteria will likely not be met, dewpoints in the low to mid 70s across central Georgia will likely contribute to heat index values in excess of 100 across central Georgia today and tomorrow. King .LONG TERM /Tuesday through Sunday/... Only minor cosmetic changes were made to the long term forecast, which remains on track. The previous discussion follows. Baker LONG TERM /Monday Night through Saturday/... Unsettled weather anticipated for the extended portion of the forecast. A somewhat unusual pattern to set up for the work week. Nearly zonal flow aloft on top of a ridge is expected for the first part of the week. The pattern will shift for the latter part of the week as an upper low meanders over the central Gulf States. The low begins to retrograde by the end of the week/early part of the weekend. The mid levels will remain active with several shortwaves moving east in the flow through the entire period. A weak surface boundary will move through on Tuesday, and become stationary across southern GA for much of the work week. The boundary becomes weak and diffuse by Wednesday/early Thursday, but still should provide focus for any precip. NListemaa AVIATION... 18Z Update... VFR conditions are expected across the forecast area through the TAF period, with the exception of any localized lower vsbys due to afternoon convection and the possibility of some MVFR ceilings Monday morning. Prevailing W winds at 5-10 kts will decrease to less than 5 kts and shift to SW to S by 00Z and during the overnight hours. Scattered showers and thunderstorms are developing across the forecast area, and should remain until about 00Z. As a result, have introduced a TEMPO group for -TSRA at the metro sites from 18-22Z, when the best coverage is anticipated. //ATL Confidence...18Z Update... Medium confidence on placement and timing of thunderstorms. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 71 91 / 30 30 30 20 Atlanta 73 90 72 89 / 20 30 30 20 Blairsville 65 84 64 83 / 20 40 40 20 Cartersville 71 89 69 88 / 20 40 40 20 Columbus 73 94 73 93 / 20 30 30 20 Gainesville 70 88 70 88 / 20 40 40 20 Macon 72 95 72 95 / 20 20 20 20 Rome 72 88 69 88 / 20 50 40 20 Peachtree City 71 91 70 90 / 20 30 30 20 Vidalia 74 97 74 96 / 30 10 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Baker AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1157 AM EDT Sun Jun 23 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1157 AM EDT Sun Jun 23 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected today, mainly during the afternoon and evening. A few storms could be strong to severe with the main threats of damaging wind gusts, locally heavy rainfall and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated to scattered thunderstorms are expected across the area Monday through Saturday, primarily in the afternoon and evening hours. An isolated severe thunderstorm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 23, 3:51 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
351 PM EDT Sun Jun 23 2019
GAZ059-060-072-232045-
Putnam GA-Jones GA-Jasper GA-
351 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
NORTHWESTERN JONES AND SOUTHERN JASPER COUNTIES UNTIL 445 PM EDT...
At 351 PM EDT...a strong thunderstorm was over McElheneys Crossroads,
or near Monticello...moving east at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monticello, McElheneys Crossroads, Round Oak, Adgateville, Wayside
and Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3305 8358 3314 8382 3318 8382 3319 8381
3320 8382 3334 8378 3331 8349
TIME...MOT...LOC 1951Z 286DEG 17KT 3323 8373
HAIL...0.25IN
WIND...40MPHLocal storm report, Jun 23, 3:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL CULLODEN 32.87N 84.09W
06/23/2019 E1.00 INCH MONROE GA EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED AT CULLODEN GA W OF MACON.
&&
EVENT NUMBER FFC1900445
TVSpecial weather statement, Jun 23, 3:55 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT Sun Jun 23 2019
GAZ045-046-055-057-232030-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
355 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...
NORTHEASTERN CLAYTON...SOUTHERN DEKALB AND NORTHWESTERN HENRY
COUNTIES UNTIL 430 PM EDT...
At 355 PM EDT...a strong thunderstorm was over Hidden Valley Park, or
10 miles northeast of Jonesboro...moving east at 15 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jonesboro, Stockbridge, Forest Park, Morrow, Lake City, Hidden Valley
Park, Rex, Panola Mountain State Park, Magnet, Richardson Park,
Ellenwood and Kelleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3367 8427 3363 8403 3356 8401 3354 8403
3352 8422 3354 8438
TIME...MOT...LOC 1955Z 275DEG 14KT 3361 8421
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 23, 3:55 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT Sun Jun 23 2019
GAZ060-061-072>074-084-232100-
Wilkinson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-
355 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHERN PUTNAM...BALDWIN...SOUTHWESTERN HANCOCK AND
NORTHEASTERN JONES COUNTIES UNTIL 500 PM EDT...
At 355 PM EDT...a strong thunderstorm was over Milledgeville...moving
northeast at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Milledgeville, Gray, Ivey, McIntyre, Toomsboro, Oconee, Deepstep,
Midway-Hardwick, Meriwether, Bradley, Beulah, Allenwood, Resseaus
Crossroads, Plant Harlee Branch, Hebron, Hardwick, Browns Crossing,
Ethridge, Devereux and Coopers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3303 8358 3321 8352 3331 8332 3321 8300
3296 8288 3275 8299
TIME...MOT...LOC 1955Z 227DEG 29KT 3310 8321
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 23, 3:58 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Sun Jun 23 2019
GAZ104>110-232100-
Crisp GA-Dooly GA-Telfair GA-Sumter GA-Wilcox GA-Dodge GA-Pulaski GA-
358 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...DOOLY...SOUTHWESTERN
TELFAIR...SOUTHEASTERN SUMTER...WILCOX...SOUTHWESTERN DODGE AND
SOUTHWESTERN PULASKI COUNTIES UNTIL 500 PM EDT...
At 358 PM EDT...a strong thunderstorm was over Rochelle, or 7 miles
southwest of Abbeville...moving southeast at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cordele, Vienna, Abbeville, Rochelle, Arabi, Pineview, Pinehurst,
Leslie, Rhine, Pitts, Lilly, De Soto, Jacksonville, Desoto, Cobb,
Horse Creek Wma, Richwood, Seville, Drayton and China Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3181 8309 3181 8314 3185 8318 3185 8361
3180 8361 3180 8380 3182 8385 3184 8386
3185 8394 3191 8392 3192 8411 3227 8384
3182 8281 3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 1958Z 310DEG 20KT 3194 8343
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 23, 4:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND GST ATLANTA 33.64N 84.43W
06/23/2019 M58 MPH CLAYTON GA ASOS
ATL ASOS MEASURED A WIND GUST AT 50 KTS.
&&
EVENT NUMBER FFC1900446
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:08 PM EDT | Special Weather Statement | FFC | Butts, Henry | 37 min |
| Jun 22, 8:12 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 33 min |
| Jun 22, 8:13 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 32 min |
| Jun 22, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 28 min |
| Jun 22, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 25 min |
| Jun 22, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach | 51 min |
| Jun 22, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 47 min |
| Jun 22, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 26 min |
| Jun 22, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 34 min |
| Jun 22, 8:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 22, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Wilcox | 25 min |
| Jun 22, 8:55 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 35 min |
| Jun 22, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more | 36 min |
| Jun 22, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 34 min |
| Jun 22, 9:24 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 22, 9:33 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 27 min |
| Jun 22, 9:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 52 min |
| Jun 22, 9:45 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Hall, Lumpkin, White | 45 min |
| Jun 22, 10:20 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 40 min |
| Jun 22, 10:21 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more | 39 min |
| Jun 22, 10:23 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 10:59 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 11:03 PM EDT | Special Weather Statement | FFC | Madison, Wilkes | 27 min |
| Jun 23, 12:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 23, 1:50 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 23, 2:08 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 37 min |
| Jun 23, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 35 min |
| Jun 23, 2:14 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 31 min |
| Jun 23, 2:50 PM EDT | Special Weather Statement | FFC | Houston, Peach, Pulaski, Wilcox | 25 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 24 min |
| Jun 23, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 37 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs, Wilkinson | 48 min |
| Jun 23, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 45 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Walker, Whitfield | 50 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 39 min |
| Jun 23, 3:31 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jun 23, 3:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 22 min |
| Jun 23, 3:51 PM EDT | Special Weather Statement | FFC | Jasper | 54 min |
| Jun 23, 3:55 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 23, 3:58 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 62 min |
| Jun 23, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 47 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | FFC | Laurens | 59 min |
| Jun 23, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 23, 4:20 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 55 min |
| Jun 23, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Morgan, Newton, Oconee, Walton | 39 min |
| Jun 23, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 26 min |
| Jun 23, 4:38 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 67 min |
| Jun 23, 4:42 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 33 min |
| Jun 23, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 46 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jun 23, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 29 min |
| Jun 23, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 18 min |
| Jun 23, 5:11 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 34 min |
| Jun 23, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 52 min |
| Jun 23, 5:33 PM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 27 min |
| Jun 23, 5:34 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Jun 23, 5:37 PM EDT | Special Weather Statement | FFC | Taliaferro | 53 min |
| Jun 23, 6:03 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Taliaferro, Warren | 27 min |
| Jun 23, 6:25 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.